Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 17, NWS Great Falls, MT

November 11, 2007

NWS Great Falls, MT issued this high wind warning at Nov 11, 2007, 4:10 AM MST. It took effect at Nov 11, 2007, 2:51 PM MST. It was in force for 51 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2007, 4:10 AM MST (11:10 UTC)
In effect from
Nov 11, 2007, 2:51 PM MST
Expired
Nov 13, 2007, 6:00 PM MST
In force
51 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 111110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 AM MST SUN NOV 11 2007

...STRONG WINDS EXPECTED MONDAY THROUGH TUESDAY ACROSS MUCH OF
NORTH CENTRAL MONTANA...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE
REGION MONDAY THROUGH TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY
VERY STRONG WINDS ALOFT AND A COLD FRONTAL PASSAGE THAT WILL LIKELY
BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL MONTANA MONDAY
THROUGH LATE TUESDAY AFTERNOON.

MTZ009-112200-
/O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/
/O.NEW.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
410 AM MST SUN NOV 11 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 6 PM MST
TUESDAY FOR THE NORTHERN ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 6 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED ALONG THE NORTHERN ROCKY MOUNTAIN FRONT BY MONDAY
MORNING. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY
AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND
GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-048-112200-
/O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/
/O.NEW.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...CUT BANK...CHOTEAU
410 AM MST SUN NOV 11 2007

...HIGH WIND WARNING IN EFFECT FROM 11 AM MONDAY TO 6 PM MST
TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 6 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS
EASTERN GLACIER COUNTY BY EARLY MONDAY AFTERNOON. THESE WINDS WILL
CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME VERY
STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 75 MPH ARE POSSIBLE
IN WIND PRONE LOCATIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012>014-044>046-049-050-112200-
/O.CON.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
410 AM MST SUN NOV 11 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH
WILL BE POSSIBLE ACROSS MUCH OF NORTH CENTRAL MONTANA MONDAY
EVENING THROUGH LATE TUESDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
7 follow-up statements
000 
WWUS75 KTFX 112151
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MST SUN NOV 11 2007

...STRONG WINDS EXPECTED MONDAY THROUGH TUESDAY ACROSS MUCH OF
NORTH CENTRAL MONTANA...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE
REGION MONDAY THROUGH TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY
VERY STRONG WINDS ALOFT AND A COLD FRONTAL PASSAGE THAT WILL
LIKELY BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL MONTANA
MONDAY THROUGH LATE TUESDAY AFTERNOON.

MTZ012>014-044>046-049-050-121200-
/O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/
/O.EXB.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
251 PM MST SUN NOV 11 2007

...HIGH WIND WARNING IN EFFECT FROM 5 PM MONDAY TO 6 PM MST
TUESDAY FOR WESTERN PORTIONS OF NORTH CENTRAL MONTANA...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 6 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH
ARE LIKELY ACROSS MUCH OF NORTH CENTRAL MONTANA MONDAY
EVENING THROUGH LATE TUESDAY AFTERNOON. STRONGEST WINDS WILL
LIKELY OCCUR DURING A PERIOD BETWEEN MIDNIGHT AND 9 AM ON
TUESDAY...HOWEVER GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE THROUGH
THE DAY ON TUESDAY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-121200-
/O.CON.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
251 PM MST SUN NOV 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM MONDAY TO 6 PM
MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM MONDAY TO 6 PM
MST TUESDAY. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED ALONG THE NORTHERN ROCKY MOUNTAIN FRONT BY MONDAY
MORNING. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY
AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND
GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-048-121200-
/O.CON.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...CUT BANK...CHOTEAU
251 PM MST SUN NOV 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 6 PM
MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 6 PM
MST TUESDAY. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS
EASTERN GLACIER COUNTY BY EARLY MONDAY AFTERNOON. THESE WINDS
WILL CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME
VERY STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 80 MPH ARE
POSSIBLE IN WIND PRONE LOCATIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011-047-051-121200-
/O.NEW.KTFX.HW.A.0018.071113T0000Z-071114T0100Z/
HILL-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN
251 PM MST SUN NOV 11 2007

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH
WILL BE POSSIBLE ACROSS EASTERN PORTIONS OF NORTH CENTRAL MONTANA
MONDAY EVENING THROUGH LATE TUESDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 121109
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
409 AM MST MON NOV 12 2007

...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL
MONTANA TODAY THROUGH TUESDAY...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION
TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS
TO CENTRAL AND NORTH CENTRAL MONTANA.

MTZ011-047-051-122200-
/O.UPG.KTFX.HW.A.0018.071113T0000Z-071114T0100Z/
/O.EXA.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/
HILL-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN
409 AM MST MON NOV 12 2007

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM
MST TUESDAY FOR THE EASTERN PLAINS OF NORTH CENTRAL MONTANA...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 75 MPH
WILL IMPACT MUCH OF NORTH CENTRAL MONTANA THIS EVENING THROUGH LATE
TUESDAY AFTERNOON. STRONGEST WINDS WILL LIKELY OCCUR DURING A
PERIOD BETWEEN MIDNIGHT AND 9 AM ON TUESDAY...HOWEVER GUSTS IN
EXCESS OF 50 MPH ARE POSSIBLE THROUGH THE DAY ON TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-122200-
/O.CON.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
409 AM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR
THE NORTHERN ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 70 MPH WILL
IMPACT THE NORTHERN ROCKY MOUNTAIN FRONT TODAY. THESE WINDS WILL
INCREASE IN MAGNITUDE THROUGH THE DAY...BECOMING VERY STRONG THIS
EVENING WHEN WIND GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS
AND PASSES. STRONG WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE
DAY ON TUESDAY BEFORE DIMINISHING TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-048-122200-
/O.CON.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...CUT BANK...CHOTEAU
409 AM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST TUESDAY. 

SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL
IMPACT THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY BY EARLY AFTERNOON. THESE WINDS WILL INCREASE IN MAGNITUDE
THROUGH THE DAY...BECOMING VERY STRONG THIS EVENING WHEN WIND
GUSTS UP TO 80 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES. STRONG
WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE DAY ON TUESDAY
BEFORE DIMINISHING TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012>014-044>046-049-050-122200-
/O.CON.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
409 AM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 6 PM MST TUESDAY FOR WESTERN PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 PM MST TUESDAY. 

SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 75 MPH
WILL IMPACT MUCH OF NORTH CENTRAL MONTANA THIS EVENING THROUGH LATE
TUESDAY AFTERNOON. STRONGEST WINDS WILL LIKELY OCCUR DURING A
PERIOD BETWEEN MIDNIGHT AND 9 AM ON TUESDAY...HOWEVER GUSTS IN
EXCESS OF 50 MPH ARE POSSIBLE THROUGH THE DAY ON TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 122203
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MST MON NOV 12 2007

...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL
MONTANA TODAY THROUGH TUESDAY...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION
TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS
TO CENTRAL AND NORTH CENTRAL MONTANA.

MTZ009-130545-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
303 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE NORTHERN ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO
70 MPH AND LOCAL GUSTS TO 90 MPH THIS EVENING. WINDS WILL DIMINISH TO
25 TO 40 MPH WITH GUSTS TO 60 MPH AFTER MIDNIGHT AND THESE WILL
CONTINUE INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-048-130545-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...CUT BANK...CHOTEAU
303 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND A PORTION OF THE NORTHWEST
PLAINS EAST OF THE CONTINENTAL DIVIDE...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO
75 TO 85. WINDS WILL DIMINISH TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-130545-
/O.CON.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
303 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE PLAINS AND ADJOINING MOUNTAINS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT SOUTHWEST TO WEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60
MPH. LOCAL WIND GUSTS 70 TO 80 MPH WILL OCCUR FROM AROUND
MIDNIGHT TO 9 AM TUESDAY. LOCAL VISIBILITIES BELOW ONE MILE DUE TO
BLOWING DUST ARE LIKELY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 130442
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
942 PM MST MON NOV 12 2007

...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL
MONTANA TODAY THROUGH TUESDAY...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION
TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS
TO CENTRAL AND NORTH CENTRAL MONTANA.

MTZ009-131245-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
942 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE NORTHERN ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO
70 MPH AND LOCAL GUSTS TO 90 MPH THIS EVENING. WINDS WILL
DIMINISH TO 25 TO 40 MPH WITH GUSTS TO 60 MPH AFTER MIDNIGHT AND
THESE WILL CONTINUE INTO TUESDAY. WINDS WILL DIMINISH TUESDAY
EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-048-131245-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...CUT BANK...CHOTEAU
942 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND A PORTION OF THE NORTHWEST
PLAINS EAST OF THE CONTINENTAL DIVIDE...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO
75 TO 85. WINDS WILL DIMINISH TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>047-049>051-131245-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN
942 PM MST MON NOV 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY
FOR THE PLAINS AND ADJOINING MOUNTAINS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. 

EXPECT SOUTHWEST TO WEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO
60 MPH. LOCAL WIND GUSTS 70 TO 80 MPH WILL OCCUR THRU 9 AM TUESDAY.
LOCAL VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 131235
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
535 AM MST TUE NOV 13 2007

...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL
MONTANA TODAY THROUGH TUESDAY...

.A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION
TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS
TO CENTRAL AND NORTH CENTRAL MONTANA.

MTZ009>014-044>051-132200-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN
535 AM MST TUE NOV 13 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR ALL OF CENTRAL AND NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE
TO AFFECT CENTRAL AND NORTH CENTRAL MONTANA TODAY. LOCAL
VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE POSSIBLE. THE
WINDS WILL TAPER OFF DURING THE LATE AFTERNOON AND EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 131717
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1017 AM MST TUE NOV 13 2007

MTZ009-010-012>014-044>046-048>050-131830-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHOTEAU...FAIRFIELD...STANFORD
1017 AM MST TUE NOV 13 2007

...HIGH WIND WARNING IS CANCELLED FOR THE NORTHWEST PLAINS
   EAST OF THE CONTINENTAL DIVIDE...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WIND GUSTS ARE NOT EXPECTED TO BE AS HIGH WAS EARLIER EXPECTED. IT
WILL STILL BE A VERY WINDY DAY WITH WEST WINDS OF 25 TO 40 MPH AND
GUSTS TO 55 MPH. 

$$

MTZ011-047-051-140100-
/O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
HILL-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN
1017 AM MST TUE NOV 13 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR A PORTION OF CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE
TO AFFECT CENTRAL MONTANA TODAY. LOCAL VISIBILITIES BELOW ONE
MILE DUE TO BLOWING DUST ARE POSSIBLE. THE WINDS WILL TAPER OFF
DURING THE LATE AFTERNOON AND EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 140056
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
556 PM MST TUE NOV 13 2007

MTZ011-047-051-140200-
/O.EXP.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/
HILL-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN
556 PM MST TUE NOV 13 2007

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON FOR
EASTERN PORTIONS OF NORTH CENTRAL MONTANA...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

STRONG AND GUSTY WINDS HAVE DIMINISHED CONSIDERABLY ACROSS THE
REGION DURING THE PAST SEVERAL HOURS. HOWEVER...OCCASIONAL WIND
GUSTS TO 50 MPH ARE STILL POSSIBLE DURING THE REMAINDER OF THIS
EVENING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 11, 3:35 AM MST, 35 minutes earlier.

Area forecast discussion, Nov 11, 3:35 AM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
335 AM MST SUN NOV 11 2007

.DISCUSSION...

TODAY THROUGH TUESDAY...SHORTWAVE TROUGH OVER THE PACIFIC NORTHWEST
MOVES TOWARD MONTANA TODAY. MOISTURE IN SOUTHWEST FLOW AHEAD OF THE
TROUGH WILL CONTINUE TO STREAM INTO SOUTHWEST MONTANA FOR SNOW
SHOWERS ACROSS MY FAR SOUTHERN ZONES THROUGH THE DAY. DRY CONDITIONS
WILL PREVAIL ACROSS THE CENTRAL AND NORTHERN ZONES WHERE HIGH CLOUDS
AND BREEZY WINDS ARE EXPECTED. THE UPPER TROUGH WILL PUSH ACROSS MY
FORECAST AREA OVERNIGHT WITH SHOWERS AND MOISTURE QUICKLY
DISSIPATING ACROSS SOUTHWEST MONTANA. A STRONG UPPER LEVEL JET MOVES
OVER THE NORTHERN ROCKY MOUNTAINS AS SURFACE PRESSURE FALLS DEVELOP
IN ALBERTA. DOWNSLOPE WINDS WILL QUICKLY INCREASE ALONG THE NORTHERN
ROCKY MOUNTAIN FRONT AND MODELS SUGGEST THAT HIGH WIND CRITERIA WILL
BE EXCEEDED IN THE GLACIER PARK REGION BY MONDAY MORNING. STRONG
WINDS THEN SPREAD INTO THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS
THE ADJACENT PLAINS DURING THE DAY. BY MONDAY EVENING VERY STRONG
WEST WINDS WILL SPREAD OUT ACROSS ALL OF NORTH CENTRAL MONTANA WHILE
A MOIST WESTERLY FLOW ALOFT BRINGS OROGRAPHIC SNOW TO THE WESTERN
MOUNTAINS. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THE
ROCKY MOUNTAIN FRONT AND GLACIER COUNTY WHILE MOVING THE BEGINNING
TIME FOR THE EVENT TO EARLIER IN THE DAY. THE REMAINDER OF THE WATCH
WILL STAY THE SAME. MPJ

TUESDAY NIGHT THROUGH FRIDAY NIGHT...UPPER LEVEL HIGH PRESSURE
RIDGE REESTABLISHES ITSELF OVER THE PACIFIC NORTHWEST WEDNESDAY
AS UPPER LOW MOVES INTO CENTRAL U.S. WINDS WILL DIMINISH SOMEWHAT
IN WAKE OF UPPER LOW WEDNESDAY AND WILL DIE DOWN FURTHER BY
THURSDAY. HIGHER PRESSURE BUILDING INTO AREA WEDNESDAY THROUGH
FRIDAY WILL BRING ABOVE NORMAL TEMPERATURES TO THE AREA AND WILL
LIMIT ANY CHANCE OF PRECIPITATION TO A SLIGHT CHANCE OF SNOW
SHOWERS OVER THE ROCKIES. BRITTON

SATURDAY AND SUNDAY...MODELS SHOW A LONG WAVE RIDGE OVER THE PACIFIC
NORTHWEST ON SATURDAY...MOVING EAST OVER THE INTER- MOUNTAIN WEST
BY SUNDAY. GFS HAS A SURFACE LOW TRACKING ACROSS WESTERN MONTANA
ON SATURDAY AND THEN INTO SOUTHERN MONTANA BY SUNDAY. THUS...WILL
GO FOR SURFACE LOW TRACKING NORTH ACROSS SOUTHERN CANADA AND
KEEPING AN ARCTIC AIRMASS NORTH OF THE REGION. SO WILL GO FOR A
LITTLE WARMER THAN SEASONAL AVERAGE WITH ISOLATED RAIN OR SNOW
SHOWERS. WILLIAMSON DC

&&

.AVIATION...
A WEAK SURFACE COLD FRONT WILL CONTINUE TO MOVE THROUGH CENTRAL
MONTANA...EXITING THE FORECAST AREA AFTER 10Z. WEAK HIGH PRESSURE
WILL EXIST DURING THE REMAINDER OF THE NEXT 24 HOURS. VFR FLIGHT
CONDITIONS ARE EXPECTED TO PERSIST DURING THIS TIME...WITH SOME
MOUNTAIN TOP OBSCURATIONS ACROSS SOUTHWEST MONTANA AND NEAR KBZN
THRU 12Z. SNOW AND RAIN SHOWERS WILL EXIST IN THE VICINITY OF
KBZN...KHLN...AND KHVR THRU 10Z. SURFACE WINDS WILL CONTINUE TO
DECREASE THRU 12Z AND GENERALLY BECOME LESS THAN 15KT THROUGHOUT
THE REGION THEREAFTER. ZUMPFE

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  31  52  40 /   0   0   0  20
CTB  47  29  51  34 /   0   0   0  20
HLN  47  31  50  36 /  10   0   0  40
BZN  47  28  50  35 /  40   0   0  20
WEY  36  20  36  26 /  90  40   0  30
DLN  41  24  45  35 /  40   0   0  30
HVR  50  29  52  35 /   0   0   0   0
LWT  45  27  51  36 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON
FOR MTZ012>014-044>046-049-050.

HIGH WIND WARNING FROM 11 AM MONDAY TO 6 PM MST TUESDAY FOR
MTZ010-048.

HIGH WIND WARNING FROM 5 AM MONDAY TO 6 PM MST TUESDAY FOR
MTZ009.

&&

SHORT TERM...MPJ
LONG TERM...BRITTON/WILLIAMSON DC
AVIATION...ZUMPFE

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 10, 3:20 PM MST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
320 PM MST SAT NOV 10 2007

MTZ009-010-012>014-044>046-048>050-112230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-
320 PM MST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING. LOCALLY
STRONG WIND GUSTS OF 60 MPH ARE POSSIBLE IN EXPOSED LOCATIONS
ALONG RIDGE TOPS AND THROUGH CANYONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE
REGION MONDAY NIGHT THROUGH TUESDAY. THIS SYSTEM WILL BE
ACCOMPANIED BY VERY STRONG WINDS ALOFT. THIS SYSTEM COUPLED WITH
THE PASSAGE OF A COLD FRONT AND LOW PRESSURE SYSTEM HAS THE
POTENTIAL TO BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL
MONTANA MONDAY NIGHT THROUGH TUESDAY AFTERNOON. CONSEQUENTLY...A
HIGH WIND WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-015-047-051>055-112230-
BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER-
MEAGHER-GALLATIN-
320 PM MST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING. LOCALLY
STRONG WIND GUSTS OF 60 MPH ARE POSSIBLE IN EXPOSED LOCATIONS
ALONG RIDGE TOPS AND THROUGH CANYONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST AND SOUTHWEST WINDS ARE EXPECTED MONDAY THROUGH
TUESDAY...WITH SOME WIND GUSTS EXCEEDING 60 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 2:51 PM MSTHigh Wind WatchTFX13 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.